EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. For the current production of this journal, please refer to http://www.jstor.org/journals/0003486x.html.

Annals of Mathematics, II. Series, Vol. 152, No. 2, pp. 645-658, 2000
EMIS ELibM Electronic Journals Annals of Mathematics, II. Series
Vol. 152, No. 2, pp. 645-658 (2000)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Counting dimensions of $L$-harmonic functions

Peter Li and Jiaping Wang

Review from Zentralblatt MATH:

This paper deals with second order uniformly elliptic operators of divergence form defined on $R^n$ with measurable coefficients. The authors give estimates on the dimension of spaces of solutions that grow at most polynomially of degree $d$.

Reviewed by Dagmar Medková

Keywords: elliptic partial differential equation; polynomial grow

Classification (MSC2000): 35-99

Full text of the article:

Electronic fulltext finalized on: 8 Sep 2001. This page was last modified: 22 Jan 2002.

© 2001 Johns Hopkins University Press
© 2001--2002 ELibM for the EMIS Electronic Edition
Metadata extracted from Zentralblatt MATH with kind permission